Alert archive / Alabama / Special Weather Statements in 2023
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 2, 2023, 2:21 PM CDT for Tuscaloosa County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2023, 2:21 PM CDT (19:21 UTC)
- Expired
- Jul 2, 2023, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Hail
- 0.75 in
- Wind
- 50
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 44 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
680
WWUS84 KBMX 021921
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
221 PM CDT Sun Jul 2 2023
ALZ023-022000-
Tuscaloosa AL-
221 PM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern
Tuscaloosa County through 300 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coaling, or 8 miles east of Holt, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brookwood, Coaling, Vance, Mercedes Benz Of Alabama, Lake Wildwood,
Abernant, North Bibb, East Brookwood, Camp Horne B.S.A., I 20 Rest
Area Near Tuscaloosa and Cedar Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.
&&
LAT...LON 3322 8742 3336 8720 3334 8720 3334 8718
3332 8718 3332 8716 3324 8714 3323 8715
3319 8720 3315 8720 3312 8738
TIME...MOT...LOC 1921Z 252DEG 9KT 3319 8734
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$
56What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 2, 1:21 PM CDT, 1 hour earlier.
Area forecast discussion, Jul 2, 1:21 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Birmingham AL 121 PM CDT Sun Jul 2 2023 ...New SHORT TERM... .SHORT TERM... (This evening through Monday) Issued at 121 PM CDT SUN JUL 2 2023 Broad mid-level ridging has moved further east of the area while an upper low was positioned over North-Central Illinois with associated troughing further southwest over the Ozarks. Surface high pressure is positioned to our east along the Central and Southern Appalachians while a surface front extends from near Chicago, IL southwest to near Little Rock, AR and west across the Red River in the Central Plains. RAP mesoanalysis depicts multiple shortwaves over the Mid-South extending east to over the northern portion of the state. The area is experiencing strong low-level instability with temperatures in the 90s and dew points remaining in the 70s while mid-level ridging was centered over South Georgia. Today's activity is not associated with a convective complex, but is rather more scattered in nature. However, we are experiencing higher than typical deep- layer shear today with 0-6 km Bulk Shear values over 20 kts generally near and north of the Interstate 20 corridor and even higher amounts to our west per RAP mesoanalysis. Sufficient wind shear will support storm organization and longer life cycles while the strong instability and sufficient dry air aloft will favor damaging wind and hail risk from the heavier activity today. The wet microburst risk is high today with the better potential across the northern and central counties. Most storms will produce gusty winds with some damaging winds possible from the heavier activity. This afternoon. A longwave trough advances further east toward the Lower Mississippi River Valley today while mid-level ridging broadens out further off to our east. Surface high pressure also becomes positioned further east while a surface front moves into the Western Ohio River Valley and extends southwest across the Mid South and back west into the Central Plains. A series of shortwaves aloft will move east over the northern portion of the forecast area with sufficient wind shear for some organized strong to severe storms. Strong low-level instability will support scattered showers and thunderstorm activity with highest activity across the northern portion of the area through mid afternoon, followed by more activity across the south as outflows from the north and west propagate into the area along with expected sea breeze activity pushing north through the afternoon hours. Some storms may be severe with damaging winds and hail due to high wet microburst potential in addition to higher wind shear than typical for this time of year. High humidity coupled with hot temperatures will continue to produce heat index values over 105 degrees with heat stress remaining a concern this afternoon into the early evening. Highs will range from the low 90s far east to the upper 90s south and central. Winds will be from the west at 5-10 mph. Tonight. A longwave trough will move over the Lower and Middle Mississippi River Valley Regions overnight while mid-level ridging persists off the Southeast Atlantic Coast and over the Four Corners States out west. Surface high pressure becomes positioned further southeast over Southern Florida while a surface front decelerates to our northwest over the Ohio River Valley extending southwest into the Mid-South Region. Continued scattered shower and thunderstorm activity will gradually shift from northwest to southeast through the evening as the sea breeze advances northward, fostering low-level convergence across the south to maintain activity later in time. A few strong to severe storms will remain possible with damaging winds and hail, though this risk will decrease with time after sunset. Lows will range from near 70 northeast to readings in the mid 70s south and west. Winds will become more southerly overnight with speeds from 3-6 mph. Monday. The flow pattern aloft becomes more zonal Monday though longwave troughing persists just to our north and northwest. Ridging remains positioned far to our east with another ridge remaining over the Desert Southwest. Surface high pressure will remain far southeast of us while the surface front will advance further south and east, extending from the Eastern Ohio River Valley southwest through the Mid-South Region. Chances for showers and storms will be more focused to the north and northwest through the morning hours, closer to the surface front to our northwest, then activity is expected to expand toward midday and into the afternoon hours across most of the forecast area due to existing boundaries from ongoing current convection. The overall weakness aloft with persistent strong low-level instability will continue to support instances of strong to severe storms from midday through early evening. Highs will range from the low 90s far east to the mid 90s south. Winds will be from the southwest at 6-12 mph. 05 && .LONG TERM... (Tuesday through Saturday) Issued at 336 AM CDT SUN JUL 2 2023 An active weather pattern will continue through the remainder of the week. Weak ridging in the lower levels persists across the Gulf States with an upper level trough to our north. The frontal boundary remains largely stationary to our north as well, providing at least some initial focus for convection each afternoon. For Tuesday, scattered to numerous thunderstorms are expected to develop, with some becoming strong to severe. Overall, deep layer shear is limited, so the main threat will be damaging winds with any downbursts, but we can't rule out some hail with the stronger storms. Heat indices will reach into the 100-105 degree range Tuesday afternoon, though the extent may be limited by the timing and coverage of any thunderstorm activity. The pattern doesn't change significantly through the end of the week. There are hints that at least a couple of shortwaves could swing through the upper level trough, leading to higher coverage of thunderstorm activity, but timing of those shortwaves is highly uncertain at this point. It's likely that we see at least scattered to numerous thunderstorms each afternoon this week, with a few strong storms possible each day. 25/Owen && .AVIATION... (18Z TAFS) Issued at 1227 PM CDT SUN JUL 2 2023 Cumulus development will continue through the afternoon as showers develop further across the northern half of the area with thunderstorm activity increasing with time. Showers and storms are expected to develop further south later this afternoon with a potential focus being a northward advancing sea breeze from the Gulf Coast. Expect scattered showers and storms to continue into the evening with lingering activity expected across the northwest and north-central as a weak front nears from the northwest. Similar conditions are forecast Monday with scattered showers and thunderstorms expected from late morning through the afternoon hours. 05 && .FIRE WEATHER... Hot and humid conditions through early next week, with afternoon and evening thunderstorms expected each day. Heat indices will be over 105 degrees today, then 100-105 through the early part of next week.Generally light westerly to southwesterly winds will persist through the next several days. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 93 71 91 / 40 50 30 70 Anniston 72 91 73 91 / 40 50 30 70 Birmingham 74 94 74 92 / 40 50 30 60 Tuscaloosa 74 93 74 92 / 30 50 30 60 Calera 72 92 73 91 / 40 50 30 60 Auburn 73 91 74 89 / 50 50 20 50 Montgomery 74 95 74 93 / 50 50 20 50 Troy 74 95 73 95 / 50 50 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...05 LONG TERM....25 AVIATION...05
Hazardous weather outlook, Jul 2, 12:03 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1203 PM CDT Sun Jul 2 2023 ALZ011>015-017>050-032015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1203 PM CDT Sun Jul 2 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible this afternoon and evening through 10pm. The main concern will be damaging winds and hail. Hot and humid conditions are expected again today with heat indices of 105 to near 110 possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and humid conditions are forecast to continue through midweek. Heat index values during the afternoon are expected to reach or exceed 105 degrees. Severe storms are possible across all of Central Alabama during the afternoon and evening hours on Monday and Tuesday. Threats include damaging winds up to 60 mph and quarter size hail. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today, Monday, and Tuesday.
In the hours before
Local storm report, Jul 2, 1:43 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
143 PM CDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Hail 2 SSE McDowell Campgrou 33.98N 87.35W
07/02/2023 E0.75 inch Walker AL Trained Spotter
&&
GMSSpecial weather statement, Jul 2, 1:49 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 PM CDT Sun Jul 2 2023
ALZ039-021930-
Marengo AL-
149 PM CDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of northern Marengo
County through 230 PM CDT...
At 149 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Faunsdale to near Pennington. Movement was
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Demopolis, Linden, Uniontown, Jefferson, Myrtlewood, Faunsdale,
Dayton, Pin Hook, Chickasaw State Park and Old Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3253 8774 3252 8773 3248 8772 3248 8752
3244 8752 3230 8767 3220 8800 3228 8802
3231 8798 3230 8797 3230 8794 3228 8794
3229 8793 3231 8793 3235 8797 3237 8804
3239 8804
TIME...MOT...LOC 1849Z 241DEG 9KT 3247 8765 3227 8805
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jul 2, 2:00 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
200 PM CDT Sun Jul 2 2023
ALZ014-015-021930-
Walker AL-Winston AL-
200 PM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northeastern Walker
and southeastern Winston Counties through 230 PM CDT...
At 200 PM CDT, Doppler radar was tracking a strong thunderstorm near
Curry, or 8 miles south of Arley, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Curry, Smith Dam, Smith Lake, Bear Branch, Maple Branch, Raccoon
Branch, Powellville, Wilson Bend, Battle Branch, Duncan Bridge,
Little Dismal Creek and Devils Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and northwestern Alabama.
&&
LAT...LON 3399 8711 3399 8715 3398 8714 3397 8714
3396 8711 3394 8710 3393 8709 3391 8708
3389 8722 3401 8727 3405 8711
TIME...MOT...LOC 1900Z 261DEG 21KT 3398 8716
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
56Special weather statement, Jul 2, 2:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
202 PM CDT Sun Jul 2 2023
ALZ013-021945-
Fayette AL-
202 PM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northeastern Fayette
County through 245 PM CDT...
At 202 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Glen Allen, or 10 miles southeast of Winfield, moving
east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowlers Crossroads and Hubbertville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.
&&
LAT...LON 3390 8764 3388 8763 3387 8764 3387 8753
3375 8753 3373 8777 3386 8778
TIME...MOT...LOC 1902Z 261DEG 15KT 3381 8770
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
56Special weather statement, Jul 2, 2:17 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
217 PM CDT Sun Jul 2 2023
ALZ024-022000-
Jefferson AL-
217 PM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southern Jefferson
County through 300 PM CDT...
At 217 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Birmingham, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Fairfield, Fultondale, Pleasant Grove,
Tarrant, Midfield, Adamsville, Brighton, Lipscomb, Sylvan Springs,
Mulga, Maytown and North Johns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.
&&
LAT...LON 3347 8664 3347 8667 3345 8668 3345 8669
3344 8670 3330 8712 3331 8713 3331 8716
3332 8716 3332 8718 3334 8718 3334 8720
3336 8720 3336 8721 3339 8723 3344 8728
3365 8675
TIME...MOT...LOC 1917Z 252DEG 9KT 3348 8689
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
56Special weather statement, Jul 2, 2:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
221 PM CDT Sun Jul 2 2023
ALZ023-022000-
Tuscaloosa AL-
221 PM CDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern
Tuscaloosa County through 300 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coaling, or 8 miles east of Holt, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brookwood, Coaling, Vance, Mercedes Benz Of Alabama, Lake Wildwood,
Abernant, North Bibb, East Brookwood, Camp Horne B.S.A., I 20 Rest
Area Near Tuscaloosa and Cedar Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and west central Alabama.
&&
LAT...LON 3322 8742 3336 8720 3334 8720 3334 8718
3332 8718 3332 8716 3324 8714 3323 8715
3319 8720 3315 8720 3312 8738
TIME...MOT...LOC 1921Z 252DEG 9KT 3319 8734
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:19 PM CDT | Special Weather Statement | BMX | Hale | 41 min |
| Jul 2, 12:26 PM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Jul 2, 12:44 PM CDT | Special Weather Statement | BMX | Marion | 46 min |
| Jul 2, 12:51 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 39 min |
| Jul 2, 1:26 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jul 2, 1:28 PM CDT | Special Weather Statement | BMX | Fayette | 47 min |
| Jul 2, 1:32 PM CDT | Special Weather Statement | BMX | St. Clair | 43 min |
| Jul 2, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 42 min |
| Jul 2, 1:37 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 24 min |
| Jul 2, 1:49 PM CDT | Special Weather Statement | BMX | Marengo | 41 min |
| Jul 2, 1:49 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 56 min |
| Jul 2, 2:00 PM CDT | Special Weather Statement | BMX | Walker | 30 min |
| Jul 2, 2:02 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Jul 2, 2:13 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 47 min |
| Jul 2, 2:17 PM CDT | Special Weather Statement | BMX | Jefferson | 43 min |
| Jul 2, 2:20 PM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Talladega | 115 min |
| Jul 2, 2:39 PM CDT | Flash Flood Warning | BMX | St. Clair, Talladega | 3 hr |
| Jul 2, 2:44 PM CDT | Areal Flood Advisory | BMX | Etowah | 115 min |
| Jul 2, 2:53 PM CDT | Special Weather Statement | BMX | Walker | 52 min |
| Jul 2, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 49 min |
| Jul 2, 3:14 PM CDT | Special Weather Statement | BMX | Cherokee | 31 min |
| Jul 2, 3:24 PM CDT | Special Weather Statement | BMX | Blount | 36 min |
| Jul 2, 3:36 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Jul 2, 3:38 PM CDT | Special Weather Statement | BMX | Talladega | 37 min |
| Jul 2, 3:40 PM CDT | Special Weather Statement | BMX | Pike | 50 min |
| Jul 2, 3:56 PM CDT | Special Weather Statement | BMX | Dallas, Marengo | 79 min |
| Jul 2, 3:56 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 64 min |
| Jul 2, 3:59 PM CDT | Special Weather Statement | BMX | Cleburne | 46 min |
| Jul 2, 4:02 PM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Jul 2, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 54 min |
| Jul 2, 4:20 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike | 25 min |
| Jul 2, 4:25 PM CDT | Special Weather Statement | BMX | Coosa | 50 min |
| Jul 2, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 31 min |
| Jul 2, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 59 min |
| Jul 2, 4:35 PM CDT | Special Weather Statement | BMX | Shelby | 25 min |
| Jul 2, 4:47 PM CDT | Special Weather Statement | BMX | Coosa | 43 min |
| Jul 2, 4:48 PM CDT | Special Weather Statement | BMX | Bullock | 57 min |
| Jul 2, 5:01 PM CDT | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Jul 2, 5:08 PM CDT | Special Weather Statement | BMX | Sumter | 37 min |
| Jul 2, 5:34 PM CDT | Special Weather Statement | BMX | Elmore | 41 min |
| Jul 2, 5:39 PM CDT | Special Weather Statement | BMX | Walker | 36 min |
| Jul 2, 5:42 PM CDT | Special Weather Statement | BMX | Sumter | 48 min |
| Jul 2, 5:44 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 61 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | BMX | Lee, Russell | 42 min |
| Jul 2, 6:14 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 46 min |
| Jul 2, 6:20 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jul 2, 6:31 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 44 min |
| Jul 2, 6:46 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Jul 2, 6:53 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Tallapoosa | 38 min |
| Jul 2, 6:56 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 49 min |
| Jul 2, 6:57 PM CDT | Special Weather Statement | BMX | Sumter | 48 min |
Nearby
Special Weather Statements in Alabama, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.